# SDR QXEA0100117

- Difficulty date: January 29, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N814PH
- Make and model: Dhav DHC8102
- Aircraft serial: 43
- Aircraft time: 35,990 hours, 49,663 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- MAIN CABIN DOOR SURROUND FORWARD FRAME CORRODED AROUND NUTPLATE THAT IS BETWEEN 2ND AND 3RD STOPS FROM BOTTOM.  REPAIRED IAW DHC-8 SRM 51-20-11 AND 53-00-16.
